MathSciNet Relay Station
MathSciNet bibliographic data
MR2154107 34B10 (34B15 34B18 45M20)
Yang, Zhilin Positive solutions to a system of second-order nonlocal boundary value problems. Nonlinear Anal. 62 (2005), no. 7, 1251–1265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement